# SDR A6WA201441675

- Difficulty date: June 18, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 26,491 hours, 26,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: S6144A14
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

54637-2000-0077 - RBL 9 INBD & OTBD FLOOR SUPPORT BEAM CLIPS ARE CRACKED AT FS 280.  REPAIRED RBL 9 INBD & OTBD FLOOR SUPPORT BEAM CLIPS IAW REO 601R -53-11-171 REV D.
